# SDR SWAA2021021841581

- Difficulty date: January 12, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 92.70 AT 19 INCH OF FRONT SPAR LT HORIZONTAL STAB.  PERFORMED REPAIR ON INSPAR RIB 92.70 AT 19 INCH OF FRONT SPAR LT HORIZONTAL STABILIZER IAW SRM B737-700 55-10-09-2R-4 REPAIR 4.  MATERIAL USED: EXTRUSION 7075-T76511 BAC1505-101210 PO 000 BATCH 201958870200102; ALUMINUM SHEET 7075-T0 0.063' PO 2020 180549; ALUMINUM SHEET 7075-T6 0.010' PO 2019 552973.
